I Was Wrong

August 3, 2011 Corie

Paxil is NOT a miracle drug.  Paxil is going to be the death of me. 

When my doctor told me yesterday that she wanted me to start my Paxil today, I was excited.  She talked this medication up so much.  It was going to take away my depression, it was going to stop my panic attacks, it was going to take away my headaches and it was going to help me gain weight.  She mentioned that there were some side effects but said that they shouldn’t be too bad.  She also said that it would take between two and six weeks for me to see any real results.

That’s all well and good.  Unfortunately, it took about an hour for the first side effects to kick in, and they are kicking my ass.  I have been laid up in bed for most of the day, dizzy, nauseaous, exhausted, the whole nine yards.  I feel completely awful.  I hope that these side effects don’t last for too long, or that I get used to them or something.  I think I am going to start taking my medication right before I go to bed so that I can sleep through the worst of the side effects.

This is a lame, complainy post and it is way too short, but I am so tired and can barely see the screen so that’s all I have for today.  Screw you Paxil.

Advertisements

Entry Filed under: Uncategorized

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Trackback this post  |  Subscribe to comments via RSS Feed

Pages

Categories

Calendar

August 2011
S M T W T F S
« Jul    
 123456
78910111213
14151617181920
21222324252627
28293031  

Most Recent Posts

 
%d bloggers like this: